Advanced search
Start date
Betweenand

Nivaldo de Góes Grulha Júnior

CV Lattes ORCID


Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

graduation at Bacharelado em Matemática from Universidade de São Paulo (2002) and doctorate at Mathematics from Universidade de São Paulo (2007). Has experience in Mathematics, acting on the following subjects: teoria das singularidades, singularity theory, euler obstruction of f, topologia and matemática. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated June 12, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (12)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications12
Citations28
Cit./Article2.3
Data from Web of Science

BRASSELET, J. -P.; GRULHA, JR., N. G.; RUAS, M. A. S.. The Euler obstruction and the Chern obstruction. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v. 42, n. 6, p. 1035-1043, . Web of Science Citations: 2. (09/08774-0)

CISNEROS-MOLINA, JOSE LUIS; SEADE, JOSE; GRULHA, JR., NIVALDO G.. On the topology of real analytic maps. INTERNATIONAL JOURNAL OF MATHEMATICS, v. 25, n. 7, . Web of Science Citations: 4. (11/03185-6, 13/11258-9, 09/08774-0)

DA SILVA, THIAGO F.; GRULHA, JR., NIVALDO G.; PEREIRA, MIRIAM S.. The Bi-Lipschitz Equisingularity of Essentially Isolated Determinantal Singularities. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 49, n. 3, p. 637-645, . Web of Science Citations: 0. (13/22411-2, 17/09620-2)

SANTANA, HELLEN. Brasselet Number and Function-Germs with a One-Dimensional Critical Set. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 52, n. 2, . Web of Science Citations: 0. (15/25191-9, 17/18543-1)

DALBELO, T. M.; GRULHA, JR., N. G.. The Euler obstruction and torus action. Geometriae Dedicata, v. 175, n. 1, p. 373-383, . Web of Science Citations: 2. (13/11258-9)

BARBOSA, G. F.; GRULHA, JR., N. G.; SAIA, M. J.. Minimal Whitney stratification and Euler obstruction of discriminants. Geometriae Dedicata, v. 186, n. 1, p. 173-180, . Web of Science Citations: 1. (13/11258-9, 14/00304-2, 15/16746-7)

BONOTTO, EVERALDO M.; GRULHA, JR., NIVALDO G.. LYAPUNOV STABILITY OF CLOSED SETS IN IMPULSIVE SEMIDYNAMICAL SYSTEMS. Electronic Journal of Differential Equations, . Web of Science Citations: 0.

GRULHA, JR., NIVALDO DE GOES. THE EULER OBSTRUCTION AND BRUCE-ROBERTS' MILNOR NUMBER. QUARTERLY JOURNAL OF MATHEMATICS, v. 60, n. 3, p. 291-302, . Web of Science Citations: 10.

AGUILAR-CABRERA, HAYDEE. Open-book decompositions of S-5 and real singularities. INTERNATIONAL JOURNAL OF MATHEMATICS, v. 25, n. 9, . Web of Science Citations: 1. (13/10176-9)

DUTERTRE, NICOLAS; GRULHA, JR., NIVALDO G.. Le-Greuel type formula for the Euler obstruction and applications. ADVANCES IN MATHEMATICS, v. 251, p. 127-146, . Web of Science Citations: 7. (13/11258-9, 09/08774-0)

GRULHA JR, N. G.; MARTINS, R. S.. Results on Milnor Fibrations for Mixed Polynomials with Non-isolated Singularities. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 52, n. 2, . Web of Science Citations: 1. (13/22718-0, 17/09620-2, 15/19721-5)

GAFFNEY, TERENCE; GRULHA, JR., NIVALDO G.; RUAS, MARIA A. S.. The local Euler obstruction and topology of the stabilization of associated determinantal varieties. MATHEMATISCHE ZEITSCHRIFT, v. 291, n. 3-4, p. 905-930, . Web of Science Citations: 0. (14/00304-2, 17/09620-2, 15/16746-7)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

SILVA, Thiago Filipe da. Geometria Bi-Lipschitz invariante. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (13/22411-2

MARTINS, Rafaella de Souza. Sobre a topologia das fibrações de Milnor. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (13/22718-0

AMENT, Daiane Alice Henrique. A obstrução de Euler de uma função. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (11/02851-2

RUIZ, Camila Mariana. Do número de Milnor ao número de Milnor de Lê. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (09/12266-0

JÚNIOR, Nivaldo de Góes Grulha. Obstrução de Euler de aplicações analíticas. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (03/13929-6

DALBELO, Thais Maria. O índice de Poincaré-Hopf e generalizações no caso singular. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (09/03201-1

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: